Alert archive / California / Wind Advisories in 2013

Wind Advisory 50, NWS Los Angeles, CA

May 29, 2013

NWS Los Angeles, CA issued this wind advisory at May 29, 2013, 9:07 PM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 29, 2013, 9:07 PM PDT (04:07 UTC)
Expired
May 30, 2013, 3:00 AM PDT
In force
6 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

738 
WWUS76 KLOX 300407
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
907 PM PDT WED MAY 29 2013

...GUSTY NORTHWESTERLY WINDS EXPECTED ACROSS PORTIONS OF SOUTHWEST
CALIFORNIA THROUGH EARLY THURSDAY...

.GUSTY NORTHWESTERLY WINDS ARE EXPECTED TO CONTINUE ACROSS
PORTIONS OF THE AREA THROUGH EARLY THURSDAY. THE STRONGEST WINDS
WILL BE THROUGH THE INTERSTATE 5 CORRIDOR...SOUTHERN SANTA BARBARA
COUNTY...AND THE ANTELOPE VALLEY. BLOWING DUST AND SAND WILL LOCALLY
REDUCE VISIBILITIES AT TIMES IN THE ANTELOPE VALLEY TONIGHT.

CAZ034-035-301000-
/O.EXP.KLOX.WI.Y.0049.000000T0000Z-130530T0400Z/
/O.NEW.KLOX.WI.Y.0050.130530T0407Z-130530T1000Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
907 PM PDT WED MAY 29 2013

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS...ALLOWING THE EXPIRATION
OF THE WIND ADVISORY.

&&

$$

CAZ059-301000-
/O.EXP.KLOX.WI.Y.0049.000000T0000Z-130530T0400Z/
/O.NEW.KLOX.WI.Y.0050.130530T0407Z-130530T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
907 PM PDT WED MAY 29 2013

...WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...


* WINDS AND TIMING...WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH
  GUSTS TO 50 MPH...DIMINISHING LATE TONIGHT. STRONGEST WINDS
  ACROSS WESTERN PORTIONS.

* IMPACTS...DANGEROUS CROSS WINDS FOR DRIVERS OF HIGH PROFILE
  VEHICLES AND THOSE PULLING TRAILERS MAY DEVELOP. THERE WILL BE
  AREAS OF REDUCED VISIBILITIES AT TIMES IN BLOWING DUST AND
  SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ039-052-301000-
/O.CON.KLOX.WI.Y.0049.000000T0000Z-130530T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
907 PM PDT WED MAY 29 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WINDS AND TIMING...NORTH WINDS 20 TO 30 MPH WITH GUSTS BETWEEN
  40 AND 50 MPH WILL CONTINUE THROUGH EARLY THURSDAY MORNING. THE
  WINDS WILL BE STRONGEST BELOW PASSES AND CANYONS OF THE SANTA
  YNEZ RANGE.

* IMPACTS...DANGEROUS CROSS WINDS FOR DRIVERS OF HIGH PROFILE 
  VEHICLES AND THOSE PULLING TRAILERS MAY DEVELOP. THE GUSTY 
  WINDS WILL LIKELY IMPACT HIGHWAYS 101 AND 154...INCLUDING 
  GAVIOTA PASS AND SAN MARCOS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ053-054-301000-
/O.CON.KLOX.WI.Y.0049.000000T0000Z-130530T1000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
907 PM PDT WED MAY 29 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH 
  GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY THURSDAY MORNING. 
  THE STRONGEST WINDS WILL OCCUR THROUGH AND AROUND THE 
  INTERSTATE 5 CORRIDOR.

* IMPACTS...DANGEROUS CROSS WINDS FOR DRIVERS OF HIGH PROFILE 
  VEHICLES AND THOSE PULLING TRAILERS MAY DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

GOMBERG
2 follow-up statements
822 
WWUS76 KLOX 300502
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1002 PM PDT WED MAY 29 2013

...GUSTY NORTHWESTERLY WINDS EXPECTED ACROSS PORTIONS OF
SOUTHWEST CALIFORNIA THROUGH EARLY THURSDAY...

.GUSTY NORTHWESTERLY WINDS ARE EXPECTED TO CONTINUE ACROSS
PORTIONS OF THE AREA THROUGH EARLY THURSDAY. THE STRONGEST WINDS
WILL BE THROUGH THE INTERSTATE 5 CORRIDOR...SOUTHERN SANTA
BARBARA COUNTY...AND THE ANTELOPE VALLEY. BLOWING DUST AND SAND
WILL LOCALLY REDUCE VISIBILITIES AT TIMES IN THE ANTELOPE VALLEY
TONIGHT.

CAZ034-035-300615-
/O.CAN.KLOX.WI.Y.0050.000000T0000Z-130530T1000Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
1002 PM PDT WED MAY 29 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS. 

$$

CAZ059-301000-
/O.CON.KLOX.WI.Y.0050.000000T0000Z-130530T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
1002 PM PDT WED MAY 29 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WINDS AND TIMING...WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH
  GUSTS TO 45 MPH...DIMINISHING LATE TONIGHT. STRONGEST WINDS
  ACROSS WESTERN PORTIONS.

* IMPACTS...DANGEROUS CROSS WINDS FOR DRIVERS OF HIGH PROFILE 
  VEHICLES AND THOSE PULLING TRAILERS MAY DEVELOP. THERE WILL BE 
  AREAS OF REDUCED VISIBILITIES AT TIMES IN BLOWING DUST AND 
  SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ039-052-301000-
/O.CON.KLOX.WI.Y.0049.000000T0000Z-130530T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
1002 PM PDT WED MAY 29 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WINDS AND TIMING...NORTH WINDS 20 TO 30 MPH WITH GUSTS BETWEEN 
  40 AND 50 MPH WILL CONTINUE THROUGH EARLY THURSDAY MORNING. 
  THE WINDS WILL BE STRONGEST BELOW PASSES AND CANYONS OF THE 
  SANTA YNEZ RANGE.

* IMPACTS...DANGEROUS CROSS WINDS FOR DRIVERS OF HIGH PROFILE 
  VEHICLES AND THOSE PULLING TRAILERS MAY DEVELOP. THE GUSTY 
  WINDS WILL LIKELY IMPACT HIGHWAYS 101 AND 154...INCLUDING 
  GAVIOTA PASS AND SAN MARCOS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ053-054-301000-
/O.CON.KLOX.WI.Y.0049.000000T0000Z-130530T1000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
1002 PM PDT WED MAY 29 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH 
  GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY THURSDAY MORNING. 
  THE STRONGEST WINDS WILL OCCUR THROUGH AND AROUND THE 
  INTERSTATE 5 CORRIDOR.

* IMPACTS...DANGEROUS CROSS WINDS FOR DRIVERS OF HIGH PROFILE 
  VEHICLES AND THOSE PULLING TRAILERS MAY DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
129 
WWUS76 KLOX 300954
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
254 AM PDT THU MAY 30 2013

CAZ059-301100-
/O.EXP.KLOX.WI.Y.0050.000000T0000Z-130530T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
254 AM PDT THU MAY 30 2013

...WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

SUB ADVISORY WESTERLY WINDS WITH GUSTS TO 40 MPH WILL CONTINUE TODAY.

$$

CAZ039-052-301100-
/O.EXP.KLOX.WI.Y.0049.000000T0000Z-130530T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
254 AM PDT THU MAY 30 2013

...WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

SUB ADVISORY NORTHERLY WINDS WITH GUSTS TO 35 MPH WILL CONTINUE
THIS MORNING THROUGH AND BELOW PASSES AND CANYONS.

$$

CAZ053-054-301100-
/O.EXP.KLOX.WI.Y.0049.000000T0000Z-130530T1000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
254 AM PDT THU MAY 30 2013

...WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

SUB ADVISORY NORTHERLY WINDS WITH GUSTS TO 40 MPH WILL CONTINUE
TODAY.

$$

ASR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at May 29, 8:30 PM PDT, 37 minutes earlier.

Area forecast discussion, May 29, 8:30 PM PDT, 37 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
830 PM PDT WED MAY 29 2013

.SYNOPSIS...

GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THE EARLY MORNING HOURS
ON THURSDAY...ESPECIALLY ACROSS THE MOUNTAINS. HIGH PRESSURE WILL
BUILD INTO THE AREA STARTING THURSDAY AND FRIDAY...RESULTING IN A
WARMING TREND. HOT AND DRY WEATHER IS EXPECTED ON SATURDAY AS
WEAK OFFSHORE FLOW DEVELOPS. A COOLING TREND IS THEN FORECASTED INTO
EARLY NEXT WEEK AS WEAK LOW PRESSURE DEVELOPS OVER THE WEST COAST
AND THE NIGHT THROUGH MORNING LOW CLOUDS AND FOG RETURN TO THE COAST.

&&

.SHORT TERM (TONIGHT-SAT)...UPPER LEVEL RIDGE OF HIGH PRESSURE BUILDING
OFF THE COAST OF SOUTHERN CALIFORNIA THIS EVENING...CONTINUING TO BRING
A NORTHWEST FLOW PATTERN ACROSS THE REGION. WIND ADVISORY WILL BE ALLOWED
TO EXPIRE FOR CENTRAL COAST AT 9 PM...BUT WILL KEEP OTHER WIND ADVISORIES
GOING TIL 3 AM TONIGHT...WHICH INCLUDE ANTELOPE VALLEY...MOUNTAINS...AND
SBA SOUTH COAST. PEAK WIND GUSTS AROUND 50 MPH HAVE BEEN OBSERVED ACROSS
THE ANTELOPE VALLEY...ALONG WITH A COUPLE REPORTS OF VISIBILITIES REDUCED
TO LESS THAN A MILE IN BLOWING DUST AND SAND.

FOR SBA SOUTH COAST AND ADJACENT FOOTHILLS...ANOTHER ROUND OF GUSTY
SUNDOWNER WINDS OCCURRING THIS EVENING. DURING THE LATE AFTERNOON
HOURS...TEMPERATURES SPIKED UP TO 90 DEGREES AT SBA CITY...WHILE SBA
AIRPORT REPORTED A RECORD HIGH TODAY OF 83 DEGREES. THE SBA-SMX
GRADIENT HAS PEAKED AT -5.3 MB THIS EVENING WHICH USUALLY BRINGS PEAK
WIND GUSTS TO AROUND 50 MPH ACROSS THE SBA SOUTH COAST AND ADJACENT
FOOTHILLS. SO FAR...HAVE SEEN WINDS GUSTING AS HIGH AS 45 MPH AT
GAVIOTA.

SO FAR THIS EVENING...ONLY PATCHY LOW CLOUDS AND FOG AROUND
POINT CONCEPTION...OTHERWISE SKIES ARE CLEAR. WITH GALE FORCE WINDS
ACROSS THE OUTER COASTAL WATERS...AN EDDY CIRCULATION IS EXPECTED
TO SPIN UP SOME LOW CLOUDS INTO THE LA COUNTY COAST AND SAN GABRIEL
VALLEY...POSSIBLY REACHING AS FAR NORTH AS THE VENTURA COAST BY
EARLY THURSDAY MORNING. ALSO...SOME LOW CLOUDS AND FOG EXPECTED TO
DEVELOP ACROSS THE CENTRAL COAST AND SANTA YNEZ VALLEY TONIGHT.

NORTHWEST WINDS EXPECTED TO BE SOMEWHAT WEAKER ON THURSDAY AFTERNOON
AND EVENING. ANOTHER WARM DAY ACROSS INTERIOR SECTIONS ON THURSDAY...WITH
WARMEST VALLEYS EXPECTED TO REACH 90 DEGREES. ADDITIONAL WARMING EXPECTED
ON FRIDAY AS HEIGHTS CONTINUE TO RISE AND ONSHORE FLOW BEGINS TO WEAKEN
SLIGHTLY. MOST NOTICEABLE WARMING WILL TAKE PLACE ACROSS INTERIOR
VALLEYS AND MOUNTAINS ON FRIDAY...WITH TEMPERATURES CLIMBING WELL
INTO THE 90S.

*** FROM PREVIOUS DISCUSSION ***

ON SAT A ONE-OFF HEAT WAVE IS EXPECTED AS GRADIENTS BRIEFLY TURN
WEAKLY OFFSHORE AND THE AIR MASS REACHES IT'S WARMEST. BOTH THE NAM
AND GFS SHOWING 34C REACHING THE COASTAL VALLEYS SATURDAY, EASILY
GOOD FOR 100+ IN THE WARMER LOCATIONS. DEPENDING ON HOW MUCH MARINE
LYR DEVELOPS FRIDAY AND THE ULTIMATE STRENGTH OF THE OFFSHORE FLOW
ON SATURDAY, COASTAL AREAS S OF PT CONCEPTION COULD EITHER BE SOCKED
IN WITH FOG OR ROASTING IN 80-90 DEGREE HEAT. CURRENT FORECAST LEANS
TOWARDS THE LATTER, BUT WOULD NOT BE SURPRISED WITH THE FORMER
EITHER. 12Z NAM WAS NOT THE LEAST BIT IMPRESSIVE WITH THE OFFSHORE
WIND FORECAST SATURDAY SO AT THIS POINT IT'S NOT LOOKING LIKE A
MAJOR WIND EVENT. GFS CONTINUES TO RUN STRONGER WITH THE OFFSHORE
FLOW SO I'M NOT SOLD EITHER WAY AT THIS POINT.

.LONG TERM (SUN-WED)...CONDITIONS QUICKLY REVERT BACK TO NORMAL
SUNDAY AND MONDAY AS A TROF SETS UP JUST TO OUR WEST. THIS IS
EXPECTED TO INITIATE A SOUTHERLY FLOW UP THE COAST AS SURFACE
PRESSURES FALL RAPIDLY IN THE BAY AREA. THIS WILL SPREAD THE MARINE
LYR UP AROUND PT CONCEPTION, FILLING IN ALONG THE CENTRAL COAST
SUNDAY EVENING AND EARLY MONDAY MORNING. ONCE ESTABLISHED THE TROF
WILL LIKELY HELP MAINTAIN A STRONG MARINE LYR PRESENCE ALONG THE
COAST THROUGH THE MIDDLE OF THE WEEK, PUSHING INTO THE VALLEYS AS
EARLY AS MONDAY OR TUESDAY MORNING. TEMPS WILL TAKE A DIVE, DROPPING
A GOOD 10-15 DEGREES SUNDAY, PERHAPS MORE ALONG THE COAST, WITH THE
COOLING TREND CONTINUING THROUGH MID WEEK. SO WHILE JUNE WILL COME
IN WITH A ROAR OF HOT TEMPERATURES ON SATURDAY, TYPICAL JUNE GLOOM
CONDITIONS ARE LIKELY TO RETURN NEXT WEEK WITH LIMITED COASTAL
CLEARING.

&&

.AVIATION...29/2350Z...
SATELLITE IMAGERY SHOWING MOSTLY CLEAR SKIES ACROSS THE FORECAST
AREA LATE THIS AFTERNOON WITH THE EXCEPTION OF SOME LOW CLOUDS
FORMING ALONG THE IMMEDIATE PORTIONS OF THE CENTRAL COAST.
STRONG NORTHWEST WINDS ACROSS THE OUTER WATERS WILL LIKELY GENERATE
AN EDDY CIRCULATION OVERNIGHT. AS A RESULT...SOME LOW CLOUDS AND FOG
EXPECTED TO DEVELOP OVERNIGHT ACROSS THE LA COUNTY COAST AND SAN
GABRIEL VALLEY. MOST LIKELY MVFR CIGS ACROSS KLAX AND KLGB...BUT
A 20 PERCENT CHANCE OF BRIEF IFR CONDITIONS. ALSO A 20 PERCENT
CHANCE OF IFR CIGS SPREADING INTO KOXR AND KBUR BY EARLY THURSDAY
MORNING...BUT WILL LEAVE OUT OF CURRENT TAF PACKAGE FOR NOW.
GUSTY NW-N WINDS ACROSS KSBA THIS EVENING WITH LLWS AND STRONG
UDDFS.

KLAX...HIGH CONFIDENCE IN VFR CONDITIONS THIS EVENING. MODERATE TO
HIGH CONFIDENCE OF LOW MVFR CIGS DEVELOPING OVERNIGHT...WITH A 20
PERCENT CHANCE OF BRIEF IFR CIGS.

KBUR...MOSTLY VFR CONDITIONS THROUGH PERIOD...WITH THE EXCEPTION
OF VSBY RESTRICTIONS DUE TO HAZE ON THURSDAY MORNING. A 20 PERCENT
CHANCE OF BRIEF IFR CIGS EARLY THURSDAY MORNING.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...GOMBERG/MW
AVIATION...GOMBERG
SYNOPSIS...SUKUP

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, May 29, 6:00 AM PDT, 15 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT WED MAY 29 2013

CAZ034>041-044>046-051>054-059-087-088-547-548-301300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT WED MAY 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

GUSTY NORTHWESTERLY WINDS WILL CONTINUE ACROSS THE AREA. THE
STRONGEST WINDS WILL OCCUR ACROSS THE ANTELOPE VALLEY...THROUGH THE
INTERSTATE 5 CORRIDOR AND ACROSS THE SANTA YNEZ MOUNTAINS. THE GUSTY
WINDS WILL MAKE FOR HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE
VEHICLES.

ACROSS THE COASTAL WATERS...GALE FORCE NORTHWEST WINDS WILL CONTINUE
THROUGH THE PERIOD. THE STEEP SHORT PERIOD SEAS GENERATE BY THE
WINDS WILL PRODUCE A HIGH RISK OF DANGEROUS RIP CURRENTS ALONG LOCAL
BEACHES.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

ACROSS THE COASTAL WATERS...GALE FORCE NORTHWEST WINDS WILL CONTINUE
THROUGH FRIDAY MORNING.

ON SATURDAY...THE COMBINATION OF HIGH PRESSURE ALOFT AND OFFSHORE
SURFACE FLOW WILL BRING VERY WARM AND DRY CONDITIONS TO THE AREA.
TEMPERATURES ON SATURDAY AFTERNOON WILL BE WELL ABOVE NORMAL...AND
COULD REACH OR ECLIPSE RECORDS IN SOME AREAS. THE COMBINATION OF
VERY WARM TEMPERATURES...VERY LOW RELATIVE HUMIDITY AND LOCALLY
GUSTY NORTHEAST WINDS WILL BRING HEIGHTENED FIRE WEATHER CONCERNS
FRIDAY NIGHT AND SATURDAY.

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

THOMPSON

In the hours before

Local storm report, May 29, 8:53 PM PDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
853 PM PDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     NON-TSTM WND GST 8 ESE CASTAIC LAKE      34.60N 118.58W
05/28/2013  M73.00 MPH       LOS ANGELES        CA   MESONET

            MEASURED BY THE WARM SPRINGS RAWS SENSOR AT AN ELEVATION
            OF 4927 FEET.

1257 AM     NON-TSTM WND GST 4 ENE MISSION CANYON    34.46N 119.65W
05/29/2013  M58.00 MPH       SANTA BARBARA      CA   MESONET

            MEASURED BY THE MONTECITO HILLS RAWS SITE AT AN ELEVATION
            OF 1617 FEET.

0157 AM     NON-TSTM WND GST 6 SSW CASTAIC LAKE      34.57N 118.74W
05/29/2013  M83.00 MPH       LOS ANGELES        CA   MESONET

            MEASURED BY THE WHITAKER PEAK RAWS SITE AT AN ELEVATION
            OF 4117 FEET.

&&

SUKUP

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 3:04 AM PDTSmall Craft AdvisoryLOX18 hr
May 30, 10:23 AM PDTWind AdvisoryLOX17 hr

Nearby

Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.